# SDR UPS07549850

- Difficulty date: May 6, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 24,307 hours, 16,714 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON AFT BULKHEAD LT SIDE LOWER AREA CHAFED.  BULKHEAD MILL AND NDT WERE DONE REF TRAVT7/679866. START .201 REMOVED .062 REMAINING .139 X 1.25W X 2.1L.  SHOT PEENED REWORKED AREA PER SOPM 20-10-03.  FINISHED REWORKED AREA PER SOPM 20-43-03 AND PRELIMINARY 2 EA 757-5453-27-A167.  GUSSET WERE FABED REF TRAV T7/680704, FILLER WAS FABED REF TRAV T7/680702.
